中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-3 of 3)

Filters    
Items/Page:    Sort:
new p-ary sequence family with low correlation and large linear span [会议论文]
Zhou Zhengchun; Tang Xiaohu; Parampalli Udaya; Peng Daiyuan
  |  
 
the lower bound on the second-order nonlinearity of a class of boolean functions with high nonlinearity [会议论文]
Applicable Algebra in Engineering, Communications and Computing, 北京, 2010
Sun Guanghong; Wu Chuankun
  |  
 
The membership problem for ideals of binomial skew polynomial rings [期刊论文]
Communications in Algebra, 2003-01-01, 卷号: 31, 期号: 1, 页码: 97-102
Liu JW; Liu ZJ; Wang Mingsheng
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace